# SDR SWAA2015060240289

- Difficulty date: May 9, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 62,920 hours, 50,306 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CORRODED AT STATION 607, BETWEEN STRINGER 27L & 26R.  REPAIRED FRAME IAW SRM.
